# SDR VNAA2024122011101

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 22,563 hours, 20,135 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 14239H6930
- Condition: Smoke
- Location: Zone 200
- Part time: 22,563 hours, 20,135 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RH BOTTOM WINDSHIELD HEAT STARTED SMOKING ON TAKEOFF/CLIMB. THE CREW REPORTED THE ODOR WAS AN ELECTRICAL SMELL AND LASTED LESS THAN 5 MINUTES. THE FUMES WERE IN THE COCKPIT. NO MEDICAL ATTENTION REQUESTED. / REMOVED AND REPLACED THE RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-00/400-801-A01-PSA. WINDSHIELD WIPER OPS CHECK GOOD, PRESSURE CHECK GOOD, AND WINDSHIELD HEAT CONTROLLER OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME.
